Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 8, NWS Topeka, KS

March 30, 2017Lyon County, Kansas

NWS Topeka, KS issued this river flood warning at Mar 30, 2017, 1:09 AM CDT for Lyon County, Kansas. It took effect at Mar 30, 2017, 3:21 AM CDT. It was in force for 25 hr.

The area

The outline as issued.

The facts

Issued
Mar 30, 2017, 1:09 AM CDT (06:09 UTC)
In effect from
Mar 30, 2017, 3:21 AM CDT
Expired
Mar 31, 2017, 4:00 AM CDT
In force
25 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Lyon County, KS

The radar

The Topeka radar (KTWX), 56 km from the middle of the area, began a volume at 06:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Neosho River near Americus (AMCK1). The gauge peaked at 26.41 ft at Mar 30, 2017, 6:00 AM CDT.

actionminormoderate102003/3003/3104/01
Action stage
21 ft
Minor stage
26 ft
Moderate stage
27 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07179730, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

287 
WGUS43 KTOP 300609
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
109 AM CDT THU MAR 30 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Neosho River near Americus affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-301409-
/O.NEW.KTOP.FL.W.0008.170330T0821Z-170331T0900Z/
/AMCK1.1.ER.170330T0821Z.170330T1200Z.170330T2100Z.UU/
109 AM CDT THU MAR 30 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Neosho River near Americus.
* until late tonight.
* At 12:15 AM Thursday the stage was 25.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 26.6 feet by this morning.The river will 
  fall below flood stage by late this afternoon.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$
2 follow-up statements
679 
WGUS83 KTOP 301050
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
550 AM CDT THU MAR 30 2017

...The Flood Warning continues for the following streams in Kansas...

  Chapman Creek near Chapman affecting Dickinson County
  Neosho River near Americus affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-301850-
/O.EXT.KTOP.FL.W.0008.000000T0000Z-170331T0748Z/
/AMCK1.1.ER.170330T0641Z.170330T1200Z.170330T1948Z.UU/
550 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Neosho River near Americus.
* until late tonight.
* At  5:15 AM Thursday the stage was 26.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 26.6 feet by this
  morning. The river will fall below flood stage this afternoon.
* Impact...At 27.0 feet...Theater Road, also known as the Americus 
  Road...2 miles south of Americus floods.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-301849-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-170331T1920Z/
/EPRK1.2.ER.170329T2219Z.170330T1800Z.170331T0720Z.UU/
550 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until Friday afternoon.
* At  9:55 PM Wednesday the stage was 20.9 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 23.7 feet by this
  afternoon. The river will fall below flood stage early Friday 
  morning.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-301849-
/O.EXT.KTOP.FL.W.0003.000000T0000Z-170402T0310Z/
/NEOK1.2.ER.170330T0255Z.170331T0600Z.170401T0910Z.NO/
550 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until Saturday evening.
* At  5:30 AM Thursday the stage was 23.5 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.3 feet by 
  early Friday morning. The river will fall below flood stage 
  Saturday morning.
* Impact...At 26.0 feet...Water covers large areas over both banks.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC041-301849-
/O.EXT.KTOP.FL.W.0007.000000T0000Z-170330T2331Z/
/CHPK1.1.ER.170330T0315Z.170330T1045Z.170330T1131Z.NO/
550 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until this evening.
* At  5:45 AM Thursday the stage was 19.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$
337 
WGUS83 KTOP 301451
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
951 AM CDT THU MAR 30 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Neosho River near Americus affecting Lyon County
  Vermillion Creek near Louisville affecting Pottawatomie County

...The Flood Warning continues for the following streams in Kansas...

  Chapman Creek near Chapman affecting Dickinson County
  Cottonwood River near Emporia affecting Lyon County
  Neosho River near Emporia 3nw affecting Lyon County
  Neosho River Near Neosho Rapids affecting Lyon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC111-302251-
/O.EXT.KTOP.FL.W.0004.000000T0000Z-170402T2024Z/
/EMPK1.2.ER.170329T2220Z.170330T1430Z.170402T0224Z.NO/
951 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Cottonwood River near Emporia.
* until Sunday afternoon.
* At  9:30 AM Thursday the stage was 24.5 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will slowly fall to below flood stage by 
  Saturday before midnight.
* Impact...At 24.0 feet...Highway K 99 on the south bank floods.

&&

LAT...LON 3843 9635 3838 9606 3836 9606 3835 9613 3838 9635




$$

KSC111-301521-
/O.CAN.KTOP.FL.W.0008.000000T0000Z-170331T0748Z/
/AMCK1.1.ER.170330T0641Z.170330T1100Z.170330T1412Z.UU/
951 AM CDT THU MAR 30 2017

The Flood Warning is cancelled for
  The Neosho River near Americus.
* At  9:15 AM Thursday the stage was 25.9 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  9:12 AM Thursday.
* Forecast...The river will continue to fall to 13.0 feet by Friday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from along the
  river from Americus to Emporia.

&&

LAT...LON 3844 9625 3854 9635 3857 9631 3847 9621




$$

KSC111-302251-
/O.EXT.KTOP.FL.W.0002.000000T0000Z-170331T1504Z/
/EPRK1.2.ER.170329T2219Z.170330T1254Z.170331T0304Z.UU/
951 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Neosho River near Emporia 3nw.
* until Friday morning.
* At  7:54 AM Thursday the stage was 23.6 feet.
* Flood stage is 19.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.

&&

LAT...LON 3844 9625 3847 9621 3842 9605 3838 9606




$$

KSC111-302251-
/O.EXT.KTOP.FL.W.0003.000000T0000Z-170402T0941Z/
/NEOK1.2.ER.170330T0255Z.170331T0600Z.170401T1541Z.NO/
951 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Neosho River Near Neosho Rapids.
* until late Saturday night.
* At  9:30 AM Thursday the stage was 24.0 feet.
* Flood stage is 22.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 26.4 feet by 
  early Friday morning. The river will fall below flood stage late 
  Saturday morning.
* Impact...At 26.0 feet...Water covers large areas over both banks.

&&

LAT...LON 3838 9606 3842 9605 3830 9586 3826 9588




$$

KSC041-302251-
/O.EXT.KTOP.FL.W.0007.000000T0000Z-170331T1330Z/
/CHPK1.1.ER.170330T0315Z.170330T1345Z.170331T0130Z.NO/
951 AM CDT THU MAR 30 2017

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until Friday morning.
* At  8:45 AM Thursday the stage was 20.0 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC149-301521-
/O.CAN.KTOP.FL.W.0005.000000T0000Z-170331T0054Z/
/LOUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
951 AM CDT THU MAR 30 2017

The Flood Warning is cancelled for
  The Vermillion Creek near Louisville.
* At  9:00 AM Thursday the stage was 19.9 feet.
* Flood stage is 30.0 feet.
* Forecast...The river crested below flood stage at 19.9 feet. The 
  river will fall to 12.8 feet by .


&&

LAT...LON 3933 9622 3933 9619 3929 9621 3926 9625 3927 9626




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 11:56 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Mar 29, 11:56 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
1156 PM CDT Wed Mar 29 2017

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Thursday)
Issued at 131 PM CDT Wed Mar 29 2017

Main focus in the short term will be the potential for a few
strong to severe storms this afternoon across east central Kansas,
where a few patches of sun have brought MUCAPEs up to around 500
J/kg, and deep layer shear remains around 60 kts. The window for
any strong storms will be short as the surface low now near ICT
lifts northeast, dragging a cold front through the remainder of
the forecast area by early this evening and sweeping any robust
deep convection out of the area. Storms are developing now and
with limited instability may take a bit to get going, but will
bear watching over the next several hours as they push northeast
across southeastern portions of the forecast area. Low-level shear
and helicities are quite strong, so main concerns with any strong,
organized convection will be hail and perhaps an isolated tornado.
Stratus and rain showers will follow behind on the northwest side
of the low, and will linger through the overnight and into midday
Thursday before exiting off to the east.

.LONG TERM...(Thursday night through Wednesday)
Issued at 131 PM CDT Wed Mar 29 2017

A brief lull in precipitation is expected Thursday night through
Friday as shortwave ridging builds over the region, then another
wave in the stream of disturbances slides across the southern
CONUS this weekend through early in the work week, bringing
precipitation chances Saturday and Sunday. Have added some
isolated thunder on Saturday afternoon and evening, but the track
of the surface low will be far enough south that most instability
will focus mainly south of the CWA. Another low will follow in its
wake Wednesday and Thursday with another very similar track,
bringing a brief dry period Monday, then rain chances Tuesday
through the end of the forecast period. Severe weather potential
will depend on the track of each of these surface lows and their
associated boundaries, but at this time appears to be focused more
to the south of the forecast area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1153 PM CDT Wed Mar 29 2017

Wrap around moisture, around an upper low across southeast KS,
moving into MO will provide chances for showers. In the wrap
around area of moisture ceilings will drop to IFR or eve LIFR
during the morning hours then improve to around 1,000 feet during
the afternoon. Visibilities may also drop to 3 to 4 miles in light
rain and light fog.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Laflin
LONG TERM...Laflin
AVIATION...Gargan
Hazardous weather outlook, Mar 29, 8:05 PM CDT, 5 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
805 PM CDT Wed Mar 29 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-310115-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
805 PM CDT Wed Mar 29 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

THERE IS A CHANCE FOR thunderstorms. The stronger storms may
produce small hail this evening. River flooding will continue
along some of the rivers across northeast and east central Kansas
through the night. Please see the latest river flood statements
for further information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Mar 29, 7:19 PM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Topeka KS
719 PM CDT WED MAR 29 2017

KSZ039-040-055-300045-
Shawnee-Douglas-Osage-
719 PM CDT WED MAR 29 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHAWNEE...
NORTHWESTERN DOUGLAS AND NORTHEASTERN OSAGE COUNTIES UNTIL 745 PM
CDT...

At 718 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Richland, moving north-northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Richland and Overbrook.

A tornado watch remains in effect until 1100 PM CDT for east central
Kansas.

LAT...LON 3874 9555 3880 9569 3906 9557 3902 9535
TIME...MOT...LOC 0018Z 195DEG 36KT 3884 9560

Gargan
Local storm report, Mar 29, 9:48 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
948 PM CDT WED MAR 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             BERRYTON                38.94N 95.63W
03/29/2017  U1.00 INCH       SHAWNEE            KS   PUBLIC

            .

1153 AM     HEAVY RAIN       3 SE WHEATON            39.48N 96.28W
03/29/2017  M2.50 INCH       POTTAWATOMIE       KS   TRAINED SPOTTER

            STORM TOTAL.

0855 AM     HEAVY RAIN       LE ROY                  38.09N 95.63W
03/29/2017  M1.39 INCH       COFFEY             KS   CO-OP OBSERVER

            .

0820 AM     HEAVY RAIN       MARYSVILLE              39.84N 96.65W
03/29/2017  M1.50 INCH       MARSHALL           KS   EMERGENCY MNGR

            .

0815 AM     HEAVY RAIN       LILLIS                  39.61N 96.30W
03/29/2017  M1.15 INCH       MARSHALL           KS   CO-OP OBSERVER

            .

0805 AM     HEAVY RAIN       FAIRVIEW                39.84N 95.73W
03/29/2017  M1.12 INCH       BROWN              KS   CO-OP OBSERVER

0804 AM     HEAVY RAIN       6 SSE SAINT GEORGE      39.11N 96.39W
03/29/2017  M1.60 INCH       WABAUNSEE          KS   TRAINED SPOTTER

0800 AM     HEAVY RAIN       CORNING                 39.66N 96.03W
03/29/2017  M2.25 INCH       NEMAHA             KS   BROADCAST MEDIA

            STILL RAINING AT TIME OF REPORT. REPORTED BY
            KSNT.

0756 AM     HEAVY RAIN       5 SSW EMPORIA           38.34N 96.20W
03/29/2017  M1.86 INCH       LYON               KS   ASOS

0756 AM     HEAVY RAIN       4 NNE OGDEN             39.16N 96.67W
03/29/2017  M1.37 INCH       RILEY              KS   ASOS

0756 AM     HEAVY RAIN       5 NNE LAWRENCE          39.02N 95.22W
03/29/2017  M1.20 INCH       DOUGLAS            KS   ASOS

0756 AM     HEAVY RAIN       3 W OKETO               39.96N 96.66W
03/29/2017  M1.50 INCH       MARSHALL           KS   TRAINED SPOTTER

0744 AM     HEAVY RAIN       1 ESE PAULINE           38.96N 95.67W
03/29/2017  E1.52 INCH       SHAWNEE            KS   ASOS

0744 AM     HEAVY RAIN       CONCORDIA               39.57N 97.66W
03/29/2017  M1.09 INCH       CLOUD              KS   ASOS

0744 AM     HEAVY RAIN       4 ENE ADA               39.17N 97.82W
03/29/2017  M1.07 INCH       OTTAWA             KS   TRAINED SPOTTER

0744 AM     HEAVY RAIN       CORNING                 39.66N 96.03W
03/29/2017  M2.25 INCH       NEMAHA             KS   TRAINED SPOTTER

0744 AM     HEAVY RAIN       OTTAWA                  38.62N 95.27W
03/29/2017  M1.30 INCH       FRANKLIN           KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       1 S EUDORA              38.93N 95.10W
03/29/2017  M1.24 INCH       DOUGLAS            KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       CLAY CENTER             39.38N 97.12W
03/29/2017  M1.34 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       ALTA VISTA              38.86N 96.49W
03/29/2017  M1.80 INCH       WABAUNSEE          KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       5 N WESTPHALIA          38.25N 95.49W
03/29/2017  M0.67 INCH       ANDERSON           KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       6 NNW QUENEMO           38.66N 95.58W
03/29/2017  M1.44 INCH       OSAGE              KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       4 SSE OZAWKIE           39.17N 95.45W
03/29/2017  M1.30 INCH       JEFFERSON          KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       MINNEAPOLIS             39.12N 97.71W
03/29/2017  M1.42 INCH       OTTAWA             KS   CO-OP OBSERVER

0744 AM     HEAVY RAIN       ESKRIDGE                38.86N 96.11W
03/29/2017  M1.68 INCH       WABAUNSEE          KS   CO-OP OBSERVER

0744 AM     HEAVY RAIN       1 W CONCORDIA           39.57N 97.68W
03/29/2017  M1.13 INCH       CLOUD              KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0744 AM     HEAVY RAIN       WILSEY                  38.64N 96.68W
03/29/2017  M1.60 INCH       MORRIS             KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0743 AM     HEAVY RAIN       3 SSW AUBURN            38.86N 95.83W
03/29/2017  M1.87 INCH       OSAGE              KS   TRAINED SPOTTER

0731 AM     HEAVY RAIN       BLAINE                  39.50N 96.40W
03/29/2017  M1.05 INCH       POTTAWATOMIE       KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0728 AM     HEAVY RAIN       4 ENE ADA               39.17N 97.82W
03/29/2017  M1.07 INCH       OTTAWA             KS   TRAINED SPOTTER

0728 AM     HEAVY RAIN       WILLARD                 39.09N 95.94W
03/29/2017  M1.60 INCH       SHAWNEE            KS   TRAINED SPOTTER

0728 AM     HEAVY RAIN       3 NW TECUMSEH           39.08N 95.62W
03/29/2017  M1.25 INCH       SHAWNEE            KS   OFFICIAL NWS OBS

0728 AM     HEAVY RAIN       COLONY                  38.07N 95.37W
03/29/2017  M1.05 INCH       ANDERSON           KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0724 AM     HEAVY RAIN       WHITE CITY              38.80N 96.74W
03/29/2017  M1.84 INCH       MORRIS             KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0724 AM     HEAVY RAIN       4 W WAKEFIELD           39.22N 97.09W
03/29/2017  M1.37 INCH       CLAY               KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0722 AM     HEAVY RAIN       LECOMPTON               39.04N 95.39W
03/29/2017  M1.32 INCH       DOUGLAS            KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0722 AM     HEAVY RAIN       GRIDLEY                 38.10N 95.88W
03/29/2017  M1.28 INCH       COFFEY             KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0722 AM     HEAVY RAIN       2 NNW BEATTIE           39.89N 96.43W
03/29/2017  M1.33 INCH       MARSHALL           KS   CO-OP OBSERVER

            24 HOUR PRECIPITATION.

0717 AM     HEAVY RAIN       OLPE                    38.26N 96.17W
03/29/2017  M2.20 INCH       LYON               KS   BROADCAST MEDIA

0711 AM     HEAVY RAIN       4 E EMPORIA             38.40N 96.11W
03/29/2017  M2.50 INCH       LYON               KS   BROADCAST MEDIA

            2 MILES EAST OF THORNDALE LAKE.

0711 AM     HEAVY RAIN       EMPORIA                 38.40N 96.18W
03/29/2017  M2.00 INCH       LYON               KS   BROADCAST MEDIA

            AT KVOE STUDIO.

0659 AM     HEAVY RAIN       BUSHONG                 38.64N 96.26W
03/29/2017  E2.00 INCH       LYON               KS   BROADCAST MEDIA

            24 HOUR RAIN TOTAL.

0659 AM     HEAVY RAIN       OLPE                    38.26N 96.17W
03/29/2017  M2.10 INCH       LYON               KS   TRAINED SPOTTER

            24 HOUR RAIN TOTAL.

0645 AM     FLOOD            4 E ESKRIDGE            38.86N 96.03W
03/29/2017                   WABAUNSEE          KS   LAW ENFORCEMENT

            LOW LYING ROADS HAVE 6-8 ICNHES OF WATER
            OVER THEM. INTERSECTION OF MASSASOIT AND
            MISSION VALLEY ROADS. CARS BECOMING STUCK
            RESULTING IN ASSISTANCE FROM LOCAL SHERIFFS
            OFFICE.

0645 AM     FLOOD            1 SSW WAMEGO            39.19N 96.31W
03/29/2017                   WABAUNSEE          KS   LAW ENFORCEMENT

            LOW LYING ROADS HAVE 6-8 INCHES OF WATER
            OVER THEM. CARS STALLING IN THE WATER
            RESULTING IN MOTORIST ASSISTS FROM LOCAL
            SHERIFFS OFFICE.

&&

NWS TOPEKA KS
IRIS SYSTEM

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 29, 7:01 PM CDTSpecial Weather StatementTOPOsage14 min
Mar 29, 7:19 PM CDTSpecial Weather StatementTOPDouglas26 min
Mar 29, 7:27 PM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson, Shawnee20 min
Mar 29, 10:53 PM CDTRiver Flood WarningTOPDickinson39 hr
Mar 30, 3:02 PM CDTRiver Flood WarningTOPClay20 hr

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.